# SDR DXTA200701886

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 263 hours, 174 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Valve
- Part number: 320892
- Part serial: 298
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 263 hours, 174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NOSE GEAR RETRACTION STRONG BANGING AND FLASHING UNSAFE LIGHT DURING MULTIPLE ATTEMPS ON OCF. ALWAYS DOES IT IN CLIMB, NEVER IN LEVEL FLIGHT. TO RULE OUT VIBRATION ON NOSE BY OUT OF BALANCE MAIN TIRES, TURNED OFF ANTI-SKID TAPPED BRAKES BEFORE RETRACTION-STILL DOES IT. REMOVED BRAKE METERING VALVE DUE TO INTERNAL FAILURE. INSTALLED NEW VALVE IAW MM CH 32-42-00, OPS CHECKED AND LEAK CHECKED GOOD.
